Duke Mathematical Journal

On p-adic meromorphic functions

Hà Huy Khóai

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 50, Number 3 (1983), 695-711.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11Q25
Secondary: 30D35: Distribution of values, Nevanlinna theory 30G05


Khóai, Hà Huy. On $p$ -adic meromorphic functions. Duke Math. J. 50 (1983), no. 3, 695--711. doi:10.1215/S0012-7094-83-05033-0. https://projecteuclid.org/euclid.dmj/1077303330

Export citation


  • [1] Y. Amice, Interpolation $p$-adique et transformation de Mellin-Mazur selon Hà Huy Khóai, Group d'étude d'analyse ultramétrique, 1978/1979, Jan. 1979.
  • [2] Y. Amice, Les nombres $p$-adiques, Presses Universitaires de France, Paris, 1975.
  • [3] Ha Zuĭ Hoaĭ, $p$-adic interpolation, Mat. Zametki 26 (1979), no. 1, 101–112, 158.
  • [4] Hà Huy Khoái, $p$-adic interpolation and the Mellin-Mazur transform, Acta Math. Vietnam. 5 (1980), no. 1, 77–99 (1981).
  • [5] M. Lazard, Les zéros des fonctions analytiques d'une variable sur un corps valué complet, Inst. Hautes Études Sci. Publ. Math. (1962), no. 14, 47–75.
  • [6] Ju. I. Manin, $p$-adic automorphic functions, Current problems in mathematics, Vol. 3 (Russian), Akad. Nauk SSSR Vsesojuz. Inst. Naučn. i Tehn. Informacii, Moscow, 1974, 5–92, 259. (loose errata).
  • [7] B. Mazur, $p$-adic meromorphic continuation of Gauss sums, preprint.
  • [8] R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Paris, 1929.